# SDR CA060601001

- Difficulty date: May 31, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 36,524 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Gasket
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DEPARTING, CREW OBSERVED A NACELLE OVER HEAT INDICATION ON NR 2 ENGINE. THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT RETURNED TO POINT OF DEPARTURE. ON APPROACH THE LT MAIN GEAR FAILED TO INDICATE DOWN AND LOCKED, AFTER VISUAL CONFIRMATION THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE GASKET AT THE UPPER MANIFOLD 14TH STAGE BLEED AND THE LT MAIN GEAR DOWNLOCK SWITCH. THE AFFECTED SYSTEMS WERE FUNCTION CHECKED AND THE THE AIRCRAFT RETURNED TO SERVICE. (TC NR 20060601001)
